# SDR ASAA2015091713382

- Difficulty date: September 17, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT TRANSITIONAL PANEL CORRODED UPPER AND LOWER SURFACE SURFACE.  NOT ALL AREAS MARKED, BS 727-BS 767, RBL 19-22.  ACFT GROUNDED. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   TRIMMED NEW TRANSITION PANEL AND LOCATED FASTENER HOLES & NUTPLATE HOLES IAW DWG 146A7502, REV A, APPLIED ALLODINE AND PRIMER AS REQUIRED IAW DWG 146A7502, REV B AND BAC 5719 AND BAC 5736, INSTALLED NUT  PLATES, END CLIP AND PRODUCTION REINFORCEMENT DOUBLER ONTO NEW TRANSITION  PANEL IAW SRM 51-40-02.
